Product Image: 
₱65.00

Horizontal Tabs

Description

Product Details

Brand Name: Troperan Forte

Dextromethorphan HBr +

Phenylephrine HCl + Paracetamol

15 mg/ 10 mg/ 325 mg Capsule

Antitussive/ Nasal Decongestant/ Analgesic/ Antipyretic

 

FORMULATION

Each capsule contains:

Paracetamol, USP…………………………………………...…...325 mg

Dextromethorphan Hydrobromide.……………..............….……15 mg

Phenylephrine Hydrochloride …………………………………….10 mg

 

DESCRIPTION

Dextromethorphan HBr + Phenylephrine HCl + Paracetamol (Troperan Forte) comes with size 0 hard gelatin capsules with yellow body and green cap.

WHAT IS IN THE MEDICINE?

Each capsule of Troperan Forte contains Dextromethorphan HBr, Phenylephrine HCl and Paracetamol.

Dextromethorphan Hydrobromide acts as an antitussive that suppresses the area in the brain that causes coughing.

Phenylephrine Hydrochloride acts as nasal decongestant that clears obstructed air passages and nasal sinuses due to congestion and thus making breathing easier. It also reduces postnasal drip.

Paracetamol have both analgesic and antipyretic actions that reduces fever and pain.

WHAT IS THIS MEDICINE USED FOR?

Dextromethorphan HBr + Phenylephrine HCl + Paracetamol (Troperan Forte) is used for relieving cough, clogged nose, postnasal drip, headache, body aches and fever associated with the common colds, flu and other minor respiratory tract infections. It can also relieve congested sinus openings and passages.

HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

For adults and children 12 years old and above, take 1 capsule every 6 hours or as directed by your doctor.

WHAT SHOULD YOU DO IF YOU MISS A DOSE?

Take the missed dose as soon as you remember it. However, if it is almost time for your next dose skip the missed dose and continue with your regular dosing schedule, if still needed for the condition being treated. Do not take double dose.

HOW SHOULD YOU KEEP THIS MEDICINE?

Store at temperatures not exceeding 30OC.

KEEP OUT OF REACH OF CHILDREN

 

Availability:                                                                                                                                                   Price/SRP:

Troperan Forte 15 mg/ 10 mg/ 325 mg capsule box of 10’s                                                               SRP Php 65.00

Troperan Forte 15 mg/ 10 mg/ 325 mg capsule box of 30’s (in blister pack of 10’s).                    SRP Php 195.00

Additional Information
Troperan Forte